# SDR 08FDEA02995

- Difficulty date: July 21, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5398939523251
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE APU COMPARTMENT AFT BULKHEAD HAS A PUNCTURE JUST BELOW THE LEFT LATCH RECEPTICLE.  REMOVED PUNCTURED BULKHEAD ANGLE IAW A300-600 SRM 51-40-21.   REMOVED THE INTERCOSTAL FOR ACCESS IAW A300-600 SRM 51-40-21.  LOCATED, DRILLED AND INSTALLED A NEW ANGLE P/N A5398939523251 IAW A300-600 SRM 51-72-10 AND SRM 51-41-20.  INSTALLED THE INTERCOSTAL IAW A300-600 SRM 51-72-10 AND SRM 51-41-20.
